Learn how to use Mayo Clinic Connect
Request an Appointment
Has anyone started itching after being on Gabapentin? I only been on 400 mg/day for 5 weeks but the last three days I started getting some itching. No rash. I don’t see where itching is a side effect. Thank you
Good evening @mmoss, Although I have been taking Gabapentin for 4 or even 5 years, I cannot associate the medication with the neuropathic itch syndrome. I have had my PCP and my pharmacist look for any interactions and they have told me there are none. I have tapered off my gabapentin from 1200 to 900 and now 600 mg per evening dosage…replacing it with medical cannabis tincture in a 2:1 dosage (CBD/THC).
What are you doing to treat the itch? I have been undergoing a search for the cause of the itch since last April. I have just added UVB light therapy and am researching Dupixent.
How long have you been dealing with the "itch"? What are you using. You can read more experiences in the Skin Health group
May you be safe and protected.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In